# SDR AALA202206304978

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A300*
- Aircraft serial: 1436
- Aircraft time: 67,166 hours, 25,724 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO CLOSE. CLEANED AND LUBRICATED FLIGHT DECK DOOR LATCHES AND STRIKERS PER AMM 52-51-00.
